# SDR CALA2009061800319

- Difficulty date: June 17, 2009
- Submitted: June 18, 2009
- Operation: Air carrier
- Aircraft: N37273
- Make and model: Boeing 737824
- Aircraft serial: 31591
- Aircraft time: 26,951 hours, 8,186 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN STATION 986.5 LBL 16 CORRODED. COMPLIED WITH ALL STEPS ON DISPOSSESSION OF ECRA NR 5321-01656 FOR THE FLOORBEAM AFT WET AREA STA 986.5 LBL17 REPAIR.
